# SDR HEEA967685

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 407375001101
- Condition: Reads High
- Location: Cockpit Mgt
- Part time: 347 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGT INDICATOR READS 17 DEGREES HIGH AT 750 DEGREES CELCIUS.
